Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Nytol Herbal Tablets include naturally occurring elements to assist facilitate a calm and restful sleep.
The blend of 3 natural active ingredients has been proven to assist against the symptoms of sleeplessness and insomnia. All three have been used for many years as traditional remedies to act as sedatives, to induce sleep and promote calmness.
Nytol Herbal Tablets do not require a prescription, but the product is not recommended for those under the age of 18. They are available to order from Click Pharmacy with next day delivery available.
Nytol Herbal Tablets are available in this dosage only.
Nytol Herbal Tablets are for oral use only. Swallow the tablet whole, with water - do not chew.
Adults should take 2 tablets 1 hour before bedtime. This product is not recommended for those under the age of 18.
Symptoms may not alleviate immediately. The product should be taken for 2-4 weeks continuously for the best chance of improvement.
Do not exceed the stated daily dose.
The active ingredients are hops, valerian and passion flower and all work to induce sleep. Hops is a traditional remedy that works as a sedative; valerian has also been used for decades to promote calmness and passion flower has traditionally been used to soothe.
Like all medicines, this medicine may cause side effects. Valerian root has been known to cause nausea and stomach cramps. There have also been 2 isolated cases of side effects from passion flower – one of vasculitis (hypersensitivity) and one of tachycardia (increased heart rate)
Side effects may vary so speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not use Nytol Herbal Tablets if you are allergic to any of the ingredients.
Do not use Nytol Herbal Tablets if you are under the age of 18.
Do not use Nytol Herbal Tablets if you are taking any other medication to assist your sleep or for anxiety.
Do not use Nytol Herbal Tablets if you are pregnant or breastfeeding or are likely to become pregnant while using.
Kalms One A Night contains only valerian root as the active ingredient. You need only to take one tablet per night.
Neurexan Homeopathic Sleep Remedy contains avena sativa, passion flower and valerian. This is a packet of 50, and they must be taken 3 times per day. Neurexan Homeopathic Sleep Remedy is suitable for use by children as well as adults.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
03 November 2020